Home

Fair Board & Directors

2014 Schedule

Entertainment

Sponsors

2014 Fair Book

Figure 8 Races

Camping Rules

Commercial Building

Waivers

 

 

 

 

We are currenty working on the 2015 Fair Schedule

(Program Subject to change)

SUNDAY, JULY 6

7:00-9:00a.m......... Enter & Weigh Open Class Steers, Heifers, and Feeder Calves

9:00 a.m................ Enter 4-H/FFA Dogs

9:30a.m................. Judge 4-H/FFA Dogs

11:00a.m............... Open Class Steer, Heifer and Feeder Calf Show

1:00p.m................. Enter Open Class Dogs

2:00p.m................. Open Class Dog Show

 

TUESDAY, JULY 8

9:00 a.m................. Enter & Judge 4-H Static Exhibits

10:00 a.m............... 4-H Baked Goods & Garden Sale

5:00 p.m................. 4-H Building will close

 

WEDNESDAY, JULY 9

6:30-8:30 a.m........... Enter & Weigh 4-H/FFA Swine - All livestock is to  unload at dock and be inspected by veterinarian.

9:00-10:00 a.m......... Enter & Weigh 4-H/FFA Sheep and Goats - All livestock is to unload at dock and be inspected by veterinarian

10:00 a.m...................Best of Iowa Contest --Commercial Building

11:30 a.m.-6:30 p.m. Enter Open Class Non-Livestock Exhibits

1:00 p.m................... 4-H Booths to be finished

4:30-7:00 p.m.........   Enter & Weigh 4-H/FFA Market Beef, Breeding Beef, & Dairy - All livestock is to unload at dock and be inspected by veterinarian

6:00 pm-11:00 pm.... Arm band night – CS Kennedy Carnival ($15 per armband)

7:00 p.m................... GRANDSTAND:  Sanctioned Tractor Pull by the Nebraska Bush Pullers

7:00-8:00 p.m.........   Enter 4-H/FFA Poultry and rabbits

THURSDAY, JULY 10

7:00-8:00 a.m......... Enter & Weigh 4-H/FFA Beef Breeding Heifers, Beef Cows/Calves, Feeder Calves, Dairy Heifers & Cows in Production. All livestock is to unload at dock and be inspected by a Veterinarian.

8:15 a.m................. Poultry Exhibitors Meeting

8:30 a.m................. Enter 4-H/FFA Small Pets and Cats

8:30 a.m................. Judge 4-H/FFA Poultry

8:30 a.m................. Judge Open Class Non-Livestock Departments (see each department rules for actual judging times)

9:00 a.m................... Judge 4-H/FFA Cats & Small Pets

9:00-9:30 a.m........... Enter Bottle Calves (unload at dock and be inspected by Vet)

9:15 a.m................... Rabbit Exhibitors Meeting

9:30 a.m................... Judge 4-H/FFA Feeder Calves, Beef Cow/Calves, Beef Breeding, Dairy Cattle

10:00 a.m................. Scan 4-H/FFA Derby Swine and market lambs

11:00 a.m.................. Pie & Muffin Baking

1:00 p.m.................... Bottle Calf Exhibitor Interviews

2:00 p.m.................... Bottle Calf Show

4:00 p.m.................... Commercial building opens to the public

4:30-5:30 p.m............ 4-H/FFA Horses will be checked in (All livestock must be inspected by the vet before going to stall)

6:30 p.m.................... Shelby Co Fair PARADE – Theme – “Fun for the Whole Herd!”

6:00 pm-11:00 pm..... Arm band night – CS Kennedy Carnival ($15 per armband)

8:00 p.m.................... Show Ring:  Crowning of 2014 Shelby County Fair Queen and Hall of Fame Recognition

4-H & Open Class Buildings open following judging to 10:00p.m.

Commercial Building open 4:00 p.m. – 10:00 p.m., Nishna Valley Model Railroad Building open 1:00 p.m. - 9:00 p.m.

FRIDAY, JULY 11

7:45 a.m................. Swine Exhibitors Meeting

8:00 a.m................. Judge 4-H/FFA Swine

9:00 a.m................. Judge 4-H/FFA Horses

12:00 p.m............... 4-H Working Exhibits - tent

2:00 p.m...................Doc Anderson’s Traveling Medicine Wagon Show

3:30 p.m................. Doc Anderson’s Traveling Medicine Wagon Show

4:30 p.m................. 4-H style show (constructed) - tent

5:00 p.m................. 4-H style show (selected) – tent

6:00 p.m................. Doc Anderson’s Traveling Medicine Wagon Show

6:00 p.m................. Bill Riley Talent Search, Sponsored by Harlan Dance & Tumbling and HMU Channel 23

6:00 pm-11:00 pm.. Arm band night – CS Kennedy Carnival ($15 per armband)

7:00 p.m................. Registration for Mutton Busting - show ring

7:30 p.m................. Mutton Busting - show ring

8:00 p.m................. KSOM Texaco Country Showdown - tent

4-H & Open Class Buildings open 10:00a.m. to 10:00p.m.

Commercial Building open 4:00 p.m. – 9:00 p.m., Nishna Valley Model Railroad Building open 1:00 p.m. - 9:00 p.m.

 

SATURDAY, JULY 12

8:00 a.m................. Sheep Exhibitors Meeting

8:00 a.m................. Open Class Saddle Horses and Ponies in place

8:30 a.m................. Judge 4-H/FFA Sheep/Goats/Rabbits

8:30 a.m.................. APPLE PIE MORNING – Senior Citizen Morning (Open Class Apple Pie Contest)

9:00 a.m.-4:00 p.m.. Antique Tractor/Machinery Show

9:00 a.m.................. Open Class Horse/Pony Show

9:00 a.m.-2 p.m....... Show & Shine Car Show -  by west entrance

8:30 a.m.................. Registration for Shelby County Baby Contest--- Cement slab by Morgan Hall, $1 entry fee (Starts at 9:00 a.m.)

10:30 a.m................. Kids’ Contests (Ages 3 & 4)

11:00 a.m................. Kids’ Contests (Ages 5 & 6)

11:30 a.m................. Kids’ Contests (Ages 7, 8 & 9)

11:30 am.................. Doc Anderson’s Traveling Medicine Wagon Show

12:00 noon............... Pie/Muffin Auction - Show Ring

12:30 pm............... Clover Kid's and Discovery 4-H'er Registration for Stuffed Animal Show - show   ring (will flollow Pie/Muffin Auction)

1:00-5:00 p.m........... Arm Band Day – CS Kennedy Carnival ($15 per armband)

1:30 p.m.................... Ag Olympics – Show Ring (following Stuffed Animal Show)

2:00 p.m.................... Doc Anderson’s Traveling Medicine Wagon Show

2:30 p.m.................... Pee Wee Cookie Decorating Contest

3:00 p.m................... 4-H Presentations – Exhibit Building

3:00-5:00 p.m........... Enter & Weigh Open Class Market Lambs

3:30 p.m................... Harlan Community Band Performance--Tent

3:30 p.m................... Doc Anderson’s Traveling Medicine Wagon Show

5:00 p.m................... Share the fun – tent

6:00 p.m................... Open Class Lamb Show

7:00 p.m................... GRANDSTAND: Auto Races

4-H & Open Class Buildings open 10:00a.m. -  10:00p.m.

Commercial Building open 10:00 a.m. – 9:00 p.m., Nishna Valley Model Railroad Building open 1:00p.m. - 9:00p.m.

 

SUNDAY, JULY 13

7:30 a.m.................. Market Beef Exhibitors Meeting

8:30 a.m.................. Judge 4-H/FFA Market Beef

9:00 a.m.................. Church Service by Harlan's United Methodist Church (tent)

9:00 a.m.-4:00 p.m.. Antique Tractor/Machinery Show

11:00 a.m................ Doc Anderson’s Traveling Medicine Wagon Show

1:00 p.m................   Doc Anderson’s Traveling Medicine Wagon Show

1:00-5:00 p.m.......... Arm band day – CS Kennedy Carnival ($1 Rides)

3:00 p.m.................. Figure 8 Races - Grandstand

3:00 p.m.................. Doc Anderson’s Traveling Medicine Wagon Show

3:00 p.m.................. Pedal Tractor Pull

5:00-6:00 p.m.......... Release 4-H/FFA Home Ec/ESP Exhibits (must be removed by 6:00 p.m.)

................................. Release Open Class Exhibits (must be removed by 6:00 p.m.)

................................. Release 4-H/FFA Horses

................................. Release all livestock not being sold

4-H & Open Class Buildings open 12:00 noon - 5:00 p.m.

Commercial Building open 12:00 noon – 5:00 p.m., Nishna Valley Model Railroad Building open 1:00 p.m. - 5:00 p.m.

 

MONDAY, JULY 14

5:00 p.m................... 4-H/FFA Livestock Auction

 

Email Us:   info@shelbycountyfair.org

 

Web Hosting Provided by  Heartland Technology  Solutions